MathSciNet Relay Station
MathSciNet bibliographic data
MR1124083 41A60 (40A25)
DeTemple, Duane W.; Wang, Shun-Hwa Half integer approximations for the partial sums of the harmonic series. J. Math. Anal. Appl. 160 (1991), no. 1, 149–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement